# SDR REXA2019062720959

- Difficulty date: June 22, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31118110
- Condition: Corroded
- Location: Bs 529-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORROSION BETWEEN FS 529.00 TO 544 BETWEEN 2 PREVIOUS REPAIRS IB FLOOR BOARD FLANGE RBL 9.   REPAIRED CORROSION BETWEEN FS 529 TO 544 IAW REO 601R-53-41-2495 REV IR DATED 2019-06-19 AND SRM 53-41-43, 53-00-00 INBD FLOOR BOARD FLANGE CONTINUED ON CO 77681119 JOB 87768111 OP317 MOERSCH, DANIEL 7166
